Skip to Content

Dr. Guy Bernard

Fax
N/A
Title
Professor
Department
Mathematics
Location
Bolin Hall
Room
118D
Institution Degree Graduation Date
University of Minnesota Ph.D. (mathematics) 1993
University of British Columbia M.Sc. (mathematics) 1987
Ecole Polytechnique (Montreal) M.A.Sc. (applied mathematics) 1984
Ecole Polytechnique (Montreal) B.Eng. (mechanical engineering) 1977
Employer Position Start Date End Date
Midwestern State University Assistant Professor 08/22/2005
South Dakota State University Assistant Professor 08/15/2003 08/15/2005
University of Central Arkansas Assistant Professor 08/20/2000 05/21/2003
Acadia University Assistant Professor 08/15/1999 05/15/2000
The Pennsylvania State University Assistant Professor 08/21/1997 08/21/1999
Bishop's University Assistant Professor 08/28/1996 07/28/1997
The Pennsylvania State University Assistant Professor 08/21/1995 08/21/1996
University of Ottawa Assistant Professor 07/01/1994 07/31/1995
Royal Roads Military College Assistant Professor 08/15/1993 05/15/1994
Pratt and Whitney Aircraft of Canada Ltd. Mechanical Engineer 07/15/1977 09/05/1982

Publications

1) G. Bernard, Global Existence to a Reaction-Diffusion Equation Through a Self-Similar-Like Upper Solution.

                      to appear in

Math. Meth. Appl. Sci., (2009), 11 pages.

2) G. Bernard, The Inhomogeneous Incompressible Navier-Stokes Equations,

                       

Faculty Papers (Midwestern State University) 3, Vol. XVII (2006-2009).

3) G. Bernard, Existence Theorems for Fast Diffusion Equations,

                       Nonlinear Analysis

, 43, (2001), 575-590.

4) G. Bernard, A Priori Estimates for Very Fast Diffusion Equations in

Rn,

                        Math. Meth. Appl. Sci.

, 23, (2000), 965-984.

5) G. Bernard, Existence Theorems for Certain Elliptic and Parabolic Semilinear Equations,

                       

J. Math. Anal. Appl., 210, No. 2, (1997), 755-776.

6) G. Bernard, An Inhomogeneous Elliptic Equation in Entire Space.

                     

J. Differential Equations, 125, No. 1, (1996), 184-214.